# SDR UIEA2017020700152

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,704 hours, 9,496 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Failed
- Location: Overheat Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVERHEAT LOOP 1 STATUS MESSAGE DURING FLIGHT.  REMOVED AND REPLACED THE RT OVERHEAT LOOP 1 DETECTOR CARD M689 IAW AMM 26-10-01 , OPS CHECKED OK.
